# SDR YENA2025052000517

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N591JB
- Make and model: Airbus A320-232
- Aircraft serial: 02246
- Aircraft time: 77,654 hours, 27,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / FR 69-70 AND STGR 30RH -33RH / AFT LAV VENT OUTLET / EXISTING REPAIR DOUBLER / OVZ HOLES – PERMANENT REPAIR; /1/ AEROMAN EA 53-0010-25 (COVER REV 0 + PART 1) /2/ AIRBUS RDAF 81550991/003/2025#A /3/ DOSSIER 81550991 /4/ A320 SRM TASK 53-41-11-300-004 /5/ JBU TASK CARD A5322081-01. DESCRIPTION: DURING CURRENT (MARCH,2025) HEAVY CHECK ON AIRCRAFT N591B MSN 02246 @ SAL. WHILE PERFORMING JBU TASK CARD REF /5/ ON AFT LAV VENT OUTLET BETWEEN FR69-70 & STGR 30R-33R, CORROSION WAS FOUND AND AEM MX REMOVED THE EXISTING DOUBLER TO REMOVE THE CORROSION. UPON THE INSTALLATION OF THE NEW REPAIR DOUBLER AS PER REF /4/ SRM, AEM MX NOTED TWO (QTY 2) EXISTING HOLES WITH OVERSIZED DIAMETER. SEE REF /1/ AND /3/ FOR THE DETAILS. HOLES DIAMETER DIMENSIONS AS FOLLOWS: 1.HOLE#1 - 0.218 IN   2. HOLE#2- 0.248 IN. AIRBUS WAS CONTACTED VIA REF /3/ AND PROVIDED REPAIR INSTRUCTIONS VIA REF /2/ RDAF TO DO DVI, HFEC OF THE UNDERLYING STRUCTURE, ROTO-TEST OF ALL THE OPEN HOLES, INSTALL NEW DOUBLER AS PER REF /4/ SRM, TO INSTALL OVZ HI-LOK FASTENERS AT TWO LOCATIONS AND RESTORE THE SURFACE PROTECTION. THE REF /2/ RDAF REPAIR INSTRUCTIONS ARE PERMANENT WITH POST REPAIR INSPECTIONS. THE REF /1/ EA PROVIDES THE INSTRUCTIONS TO PERFORM THE PERMANENT REPAIR AND THIS EC COMPLIES WITH THE REF /2/ RDAF WITHOUT DEVIATION. -EC A25-290-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR PER THE REF /2/ RDAF. -EC A25-290-02 IS ISSUED TO TRACK THE POST REPAIR INSPECTIONS PROGRAM, THRESHOLD: 117400 FC AND INTERVAL/METHOD: TBD IN ACCORDANCE WITH REF. /2/ RDAF. SUBSTANTIATION: THIS PERMANENT REPAIR IS APPROVED AS PER REF /2/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A25-290-01)
